# SDR 96ZZZX688

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44CH
- Make and model: Gulstm G44A
- Aircraft serial: 1454
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4046
- Condition: Cracked
- Location: Mount Surface
- Part time: 649 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING NEW TIRES, NOTICED CRACKS AROUND BOLT HOLES ON LEFT OUTER WHEEL HALF.  THREE OTHER HALVES WERE EDDY CURRENT CHECKED.  RIGHT OUTER AND INNER WHEEL HALVES WERE FOUND CRACKED AROUND BOLT HOLES.  USING A SURFACE TABLE AND HEIGHT GAUGE, CHECKED THE STEPS AT THE WHEEL MOUNTING SURFACES AND FOUND THE BOLT SURFACES COULD NOT COME IN CONTACT WITH EACH OTHER BECAUSE OF THE INTERFERENCE AT ALIGNMENT STEP.
